MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 10 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 10 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-110
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was what appears to be styrofoam from the packaging adhered to the sz 10 attune ps left femoral component.The surgeon requested another implant.Some of the debris wiped off of the component but there is still residual.The component will be returned.There was a surgical delay of 1 min.Doe: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Patient code: no code available (3191) used to capture the surgery prolonged and insufficient information.Product complaint # (b)(4).Investigation summary : examination of the returned device confirmed the reported event.A definitive root cause could not be determined and the need for corrective action was not indicated.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FEM LT SZ 10 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10073478
Report Number1818910-2020-12327
Device Sequence Number2916784
Product Code JWH
UDI-Device Identifier10603295041672
UDI-Public10603295041672
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-10-110
Device Catalogue Number150410110
Device Lot Number403302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FEM LT SZ 10 CEM; ATTUNE PS FEM LT SZ 10 CEM
Patient Age67 YR
Patient Weight102